I think everyone on Curezone has an opinion about what the problem is but I can definitely relate to your post based on your symptoms. I had problems with hives and rashes for several years. I also had problems with chronic heartburn and bloating symptoms. Actually, I had 80% of the symptoms you mention.
I agree with NYCKID10 about the heavy metals. think you should research the relationship between copper and histamine levels.
I think its difficult to determine which one you are based on the symptoms but you can get your histamine levels tested and that will help you determine if you are high or low.
I had issues with rashes and L-Glutamine seemed to help with that within a day or two. The hives were more complicatedÖ What I've been doing is "Nutritional Balancing" (NB) which is basically exactly what it sounds like - balancing your vitamins/minerals/nutrients. There is a forum on here dedicated to it called "Nutritional Balancing for AF." The reason I did that is because I had problems with my copper being too high. Copper levels tend to increase due to high stress, high carb/vegetarian diets, drinking lots of alcohol, and certain forms of birth control (especially the copper IUD).
Have you experienced any of those? It seems like with the cancer scare and college that chronic/severe stress may have been an issue? What form of birth control do you use?
I also agree with Leollipop about the zantacÖ Try some digestive enzymes (Like Now Super Enzymes) for your acid reflux. Often bloating and acid reflux is caused by too little acid. An imbalanced zinc/copper ratio will alter your body's digestive enzymes. Copper reduces enzymes while zinc is linked with greater pancreatic enzyme production.
I think a lot of people come to Curezone after they have been through the traditional medicine route and found absolutely no relief. After seeing X number of doctors, you start to believe they are all idiots and you lose trust. The lady with the high school diploma at the health food store helped me more than 10 different doctors combined.
I must warn youÖ NB takes a long time (years) and symptoms can get worse before better. I immediately had terrible allergic reactions a week after I started. But over a year later and I haven't had any hives or rashes in about 6 months.